MathSciNet Relay Station
MathSciNet bibliographic data
MR457011 (56 #15230) 94A30
Cobham, Alan Uniform tag sequences. Math. Systems Theory 6 (1972), 164–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement